MathSciNet Relay Station
MathSciNet bibliographic data
MR2223949 (2007g:60110) 60K25 (60C05 60K30)
Luczak, Malwina J.; McDiarmid, Colin On the maximum queue length in the supermarket model. Ann. Probab. 34 (2006), no. 2, 493–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement